# SDR SWAA2015061040534

- Difficulty date: May 13, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,773 hours, 66,531 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546563
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CRACKED AT STATION 967, STRINGER 27L TO 27R.  REPAIRED SHEAR TIE IAW EA.
